# SDR CALA2014122392841

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,877 hours, 13,732 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND EVIDENCE OF BIRD STRIKE & DENT ON LT OTBD TE FLAP LOWER SKIN.  DENT MEASURES .090 DEEP BY 2 INCHES IN DIAMETER.  A OVERY EQUALS 22.22.  DENT OUT OF LIMITS IAW SRM 57-53-01 PG 104 PARA C.  INSTALLED PERMANENT REPAIR IAW REO-G18613 REV A.  NO FURTHER ACTION REQUIRED.
